Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
reedman21

2mg/kg and still no relief from keratinization?

Recommended Posts

hi,

as i have described here before my main problem is hyperkeratinization which seems to come and go in cycles, therefore sometimes skin is perfectly clear and other days perfectly shit.

so despite the fact that i have been on 1mg/kg or more for the last 2 months (been on lower dose before that) this shit just doesnt seem to go away.

when i see picture of other people on tane i can really see how it has cleared up the problem and on my first course i was clear trhoughout.

now i upped my dose to 2mg/kg daily and it was good for a few days but looks like its coming back again.

shouldnt at least the reduction in oil prevent this?

i dont get it, this seems to be completley unrelated of what i put on skin, eat etc.

and somehow it doesnt seem to be too effected by isotretinoin either.

i suppose there really isnt much anyone can tell me but i am curious if there was anybody else where the same problem occured.

thanks for any advice and sorry for badly written post, but im kind of pissed off right now.

Share this post


Link to post
Share on other sites
hi,

as i have described here before my main problem is hyperkeratinization which seems to come and go in cycles, therefore sometimes skin is perfectly clear and other days perfectly shit.

so despite the fact that i have been on 1mg/kg or more for the last 2 months (been on lower dose before that) this shit just doesnt seem to go away.

when i see picture of other people on tane i can really see how it has cleared up the problem and on my first course i was clear trhoughout.

now i upped my dose to 2mg/kg daily and it was good for a few days but looks like its coming back again.

shouldnt at least the reduction in oil prevent this?

i dont get it, this seems to be completley unrelated of what i put on skin, eat etc.

and somehow it doesnt seem to be too effected by isotretinoin either.

i suppose there really isnt much anyone can tell me but i am curious if there was anybody else where the same problem occured.

thanks for any advice and sorry for badly written post, but im kind of pissed off right now.

How long have you been on isotretinoin? What has your therapy been like in terms of dosage?

Share this post


Link to post
Share on other sites

shit my reply somehow disappeared.

been on it 1 1/2 years first 10mg, then 20mg then 40, for last 3 months 100mg now since 2 weeks 140mg at 70kg bodyweight.this was orignially planned as long term low dose which worked fine til june last year but then suddenly everything worsened.

now im stuck with this problem which i havent had before.

suspected it to be a negative reaction or something but stopping isotretinoin for just a few days results in rapid worsening.

thanks for any further advice

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×